Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictil and appetitemetalflipflop girl1969

Posted by Flipsactown on December 31, 2003, at 11:58:05

In reply to Re: Lamictil and appetitemetalflipflop , posted by girl1969 on December 31, 2003, at 8:32:46

Hello,
I have been taking lamictal for over 3 months, currently on 300mg, along with prozac and remeron and I have gained at least 15 lbs. I am male so perhaps it has the opposite effect on females. I know the remeron, for sure, gives me a big appetite and prozac probably also. I am trying to get off remeron but when I do try, my depression returns. I am caught between a rock and a hard place. Hopefully, in the future I can get by with lamictal only.

Flipsactown

> Hi Liz,
>
> I am experiencing the very same thing. I dread lunch and dinner! Everything seems repulsive to me. I gained a lot of weight on Zyprexa, so this is not entirely unwelcome for me, but I do have to eat to stay healthy.
>
> The lamictil is working wonders otherwise, so I hope to stay on.
>
> Keep me posted and best of luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[295115]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Flipsactown thread:294621
URL: http://www.dr-bob.org/babble/20031231/msgs/295115.html